# SDR 2017FA0000573

- Difficulty date: November 9, 2017
- Submitted: November 9, 2017
- Operation: General aviation
- Make and model: Cessna 172S
- Engine: Lyc IO360L2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Rivet
- Condition: Loose
- Location: Impulse Coupling
- Part time: 847 hours
- Component: Magneto, Champion
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAGNETO WAS REMOVED FROM SERVICE FOR THE 500HR INSPECTION. THE RIVETS RETAINING THE IMPULSE COUPLING PAWLS WERE FOUND LOOSE DURING INSPECTION. WAS ABLE TO ROTATE THE RIVETS. FAILURE OF THE RIVETS COULD CAUSE TOTAL ENGINE FAILURE.
